# SDR ASAA2019101423105

- Difficulty date: October 12, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 14,157 hours, 4,582 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17694406
- Condition: Sticking
- Location: Flight Deck
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O FMS R5, R6 KEYS STICKY (MCDU UNIT). GROUNDED - YES. REPLACED F/O'S FMCS CDU KEYBOARD REF B737-900 AMM 34-61-01-000-801/400-801. OPS CHECKS OK.
